MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT35026UX
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one resolute integrity drug eluting stent to treat a lesion.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop.The device was inspected with no issues identified.Negative prep was not performed.It was reported that the stent deformation occurred in vivo during positioning.Patient status post-procedure is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: there were two kinks on the catheter 9.6cm and 71cm distal to the strain relief.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 20th distal stent wraps with struts raised.Misalignment was visible to the 9th,10th, 14th and 15th distal stent wraps with struts raised.Deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7766414
Report Number9612164-2018-01993
Device Sequence Number1258859
Product Code NIQ
UDI-Device Identifier00643169037144
UDI-Public00643169037144
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Catalogue NumberRSINT35026UX
Device Lot Number0008607215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer08/08/2018
09/07/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date10/02/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight84